# SDR DALA2017020901070

- Difficulty date: February 2, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SEAT TRACK STA 356 - 456, RBL 44.5 HAS CORROSION, NEEDS PAINT TOUCHED UP, GOUGES, & SCRATCHES. REPAIRED SEAT TRACK AT FS 361-365 RBL 44.5 IAW SRM 53-20-52-2R REPAIR 1 FIG 201, PRIME AND TOPCOAT APPLIED IAW AMM 51-10-00 370-803.
